# SDR DALA13052640930

- Difficulty date: October 8, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,374 hours, 50,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FUSELAGE SKIN CRACKS WERE FOUND AT TWO FASTENER HOLES AT BS 1380 ABOVE L14R.  REPAIRED IAW ER/A 519602-14.
